# SDR C2XA95IA115

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 44
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1A INSPECTION, FOUND RIGHT FORWARD EXTERIOR EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED BURNED OUT BULB.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (X)
